# SDR 08FDEA00588

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM, UPPER FLANGE IS CORRODED, BS 1070, LBL 47-60, WL 208.  REMOVED CORROSION ON MAIN DECK FLOORBEAM UPPER FLANGE, STA 1070, LBL 47"-60".  FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR, REF SRM 53-10-08 FIG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
